# SDR QXEA0000240

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DENT WITH DIMPLE CREASE IN THE CENTER, 4 FORWARD OF STATION 222.0, DIRECTLY ABOVE STRINGER 16S.  REPAIRED IAW HORIZON AIR EA 9-53-537, DHC-8 SRM 53-00-16, RD 8-53-4749.
